Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2008 (2008), Article ID 295817, 14 pages.
On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls
The attainable sets of the nonlinear control systems with integral constraint on the control functions are considered. It is assumed that the behavior of control system is described by differential equation which is nonlinear with respect to phase-state vector and control vector. The admissible control functions are chosen from the closed ball centered at the origin with radius in . Precompactness of the solutions set is specified, and dependence of the attainable sets on the initial conditions and on the parameters of the control system is studied.
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 295817, 14 pages.
First available in Project Euclid: 9 September 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guseinov, Khalik G.; Nazlipinar, Ali S. On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls. Abstr. Appl. Anal. 2008 (2008), Article ID 295817, 14 pages. doi:10.1155/2008/295817. https://projecteuclid.org/euclid.aaa/1220969149